Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 5, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jan 10, 2020, 12:54 PM CST for 4 counties in Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2020, 12:54 PM CST (18:54 UTC)
- Expired
- Jan 10, 2020, 1:45 PM CST
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherokee County, OK, Mayes County, OK, Muskogee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 10:42 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 619 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
681
WUUS54 KTSA 101854
SVRTSA
OKC021-097-101-145-101945-
/O.NEW.KTSA.SV.W.0005.200110T1854Z-200110T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1254 PM CST Fri Jan 10 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Mayes County in northeastern Oklahoma...
Eastern Wagoner County in northeastern Oklahoma...
Northwestern Cherokee County in east central Oklahoma...
Northeastern Muskogee County in east central Oklahoma...
* Until 145 PM CST.
* At 1253 PM CST, severe thunderstorms were located along a line
extending from 2 miles northeast of Porter to 4 miles southeast of
Taft to 4 miles west of Oktaha, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Muskogee... Wagoner...
Fort Gibson... Locust Grove...
Salina... Okay...
Hulbert... Porter...
Oktaha... Taft...
Tullahassee... Hoot Owl...
Peggs... Spavinaw State Park...
Sequoyah State Park... Sportsmen Acres Community...
Wainwright... Summit...
Mazie... Snowdale State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 600 PM CST for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3643 9506 3582 9503 3555 9552 3555 9559
3592 9555
TIME...MOT...LOC 1853Z 214DEG 50KT 3590 9550 3573 9547 3559 9555
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
989
WWUS54 KTSA 101859
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1259 PM CST Fri Jan 10 2020
OKC021-097-101-145-101945-
/O.CON.KTSA.SV.W.0005.000000T0000Z-200110T1945Z/
Mayes OK-Wagoner OK-Cherokee OK-Muskogee OK-
1259 PM CST Fri Jan 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CST
FOR SOUTHEASTERN MAYES...EASTERN WAGONER...NORTHWESTERN CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES...
At 1259 PM CST, severe thunderstorms were located along a line
extending from 4 miles west of Wagoner to 3 miles south of
Tullahassee to 5 miles north of Oktaha, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Muskogee... Wagoner...
Fort Gibson... Locust Grove...
Salina... Okay...
Hulbert... Porter...
Taft... Tullahassee...
Hoot Owl... Peggs...
Spavinaw State Park... Sequoyah State Park...
Summit... Mazie...
Snowdale State Park... Lost City...
Murphy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Oklahoma.
LAT...LON 3643 9506 3582 9503 3558 9546 3563 9558
3597 9550
TIME...MOT...LOC 1859Z 214DEG 50KT 3596 9545 3579 9542 3565 9550
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$492
WWUS54 KTSA 101924
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
124 PM CST Fri Jan 10 2020
OKC101-101934-
/O.CAN.KTSA.SV.W.0005.000000T0000Z-200110T1945Z/
Muskogee OK-
124 PM CST Fri Jan 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area, and therefore the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Oklahoma.
LAT...LON 3581 9505 3582 9537 3614 9532 3643 9506
3582 9503
TIME...MOT...LOC 1924Z 218DEG 44KT 3614 9523 3597 9520 3583 9528
$$
OKC021-097-145-101945-
/O.CON.KTSA.SV.W.0005.000000T0000Z-200110T1945Z/
Mayes OK-Wagoner OK-Cherokee OK-
124 PM CST Fri Jan 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CST
FOR SOUTHEASTERN MAYES...SOUTHEASTERN WAGONER AND NORTHWESTERN
CHEROKEE COUNTIES...
At 124 PM CST, severe thunderstorms were located along a line
extending from 5 miles southwest of Locust Grove to 4 miles northwest
of Hulbert to 2 miles southeast of Okay, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Locust Grove... Salina...
Okay... Hulbert...
Hoot Owl... Spavinaw State Park...
Peggs... Sequoyah State Park...
Lost City... Murphy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Oklahoma.
LAT...LON 3581 9505 3582 9537 3614 9532 3643 9506
3582 9503
TIME...MOT...LOC 1924Z 218DEG 44KT 3614 9523 3597 9520 3583 9528
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 11:49 AM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Jan 10, 11:49 AM CST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1149 AM CST Fri Jan 10 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR to IFR conditions will prevail through the forecast period.
Showers and thunderstorms this afternoon and evening will
trnasition to a wintry mix and eventually snow Saturday morning as
colder air moves into the area behind a cold front. Gusty north
winds will also prevail behind the cold front.
&&
.PREV DISCUSSION... /Issued 1059 AM CST Fri Jan 10 2020/
DISCUSSION...
Showers and thunderstorms are increasing in coverage and intensity
across eastern Oklahoma late this morning. This trend will
continue into the afternoon, with severe storms and possible
tornadoes expected. Have made a few minor changes to afternoon
high temperatures, with the rest of the forecast looking good at
this time.
Update on the way.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through late tonight for OKZ049-053-057-058-
060>063-065>076.
Winter Storm Watch from late tonight through Saturday morning
for OKZ054-055-059.
AR...Flash Flood Watch through late tonight for ARZ001-002-010-011-
019-020-029.
&&
AVIATION.....05Hazardous weather outlook, Jan 10, 5:12 AM CST, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
512 AM CST Fri Jan 10 2020
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
512 AM CST Fri Jan 10 2020
...Severe Storms and Winter Weather Expected Through Tonight...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Elevated.
AREA...Eastern Oklahoma and western Arkansas.
ONSET...This Afternoon.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and western Arkansas.
ONSET...This Afternoon.
AREA AT GREATEST RISK...Southeast Oklahoma.
FLASH FLOOD.
RISK...Elevated.
Area...Much of eastern Oklahoma and western Arkansas.
Onset...This Afternoon.
HEAVY RAIN.
RISK...Significant.
Area...Much of eastern Oklahoma and western Arkansas.
Onset...This Afternoon.
WINTER WEATHER.
SNOW ACCUMULATION.
RISK...Limited.
AREA...Northeast Oklahoma .
ONSET...Late Evening.
Additional Accumulations in Later Periods.
ICE ACCUMULATION.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...Late Evening.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...This Evening.
DISCUSSION...
An active weather day is on tap for eastern Oklahoma and
western Arkansas as a strong cold front is poised to move
through region this afternoon and evening. Thunderstorms
are expected to become widespread across the region by
this afternoon with a line of thunderstorms eventually
forming near the cold front and moving through the region
late this afternoon and evening. Severe weather is expected
with the thunderstorms with the potential for 70 mph wind
gusts, a few tornadoes, and large hail to the size of quarters.
The severe weather threat is expected to end around midnight.
Heavy rainfall is also anticipated across the region Today and
into this evening with most of eastern Oklahoma and western
Arkansas seeing 1 to 3 inches of rain. Some locations could
see upwards of 6 inches of rain through this evening which
could lead to flash flooding. The river flood threat will
also be on the increase Today.
As cold air spills into the region behind the cold front,
a transition to wintry precipitation will take place with
freezing rain, sleet and snow all possible late tonight
across northeast Oklahoma. This could lead to slick spots
on area roadways.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Winter Weather Potential...High Wind Potential.
SUNDAY through TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...No Hazards.
EXTENDED DISCUSSION...
The wintry precipitation will continue into Saturday across
much of eastern Oklahoma and western Arkansas as cold air
continues to invade the region and an upper level disturbance
moves across the region. Snowfall forecasts currently call
for 1 to 4 inches of snow north and west of Interstate 44
across northeast Oklahoma with 1 to 2 inches of snow across
northwest Arkansas and the remainder of northeast Oklahoma.
Lighter snow amounts will be possible across southeast Oklahoma
into west-central Arkansas. There will also be a light accumulation
of ice across the area as well. This will likely lead to hazardous
driving conditions across the region. The wintry precipitation
is expected to end late Saturday afternoon.
Temperatures on Sunday will be warm enough that any wintry travel
impacts will be relatively short lived.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Continue to monitor the latest forecasts of severe weather, heavy
rain, flash flooding and winter weather. Consider readying plans to
respond to impacts from severe thunderstorms, flooding, and wintry
weather.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Jan 10, 11:46 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1146 AM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM HAIL 2 N TULSA 36.16N 95.92W
01/10/2020 E0.75 INCH TULSA OK PUBLIC
&&
JDSSpecial weather statement, Jan 10, 11:46 AM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1146 AM CST Fri Jan 10 2020
OKZ066-070-071-101830-
Muskogee OK-Okmulgee OK-McIntosh OK-
1146 AM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...
NORTHWESTERN MUSKOGEE AND EASTERN OKMULGEE COUNTIES UNTIL 1230 PM
CST...
At 1146 AM CST, a strong thunderstorm was located near Dewar, moving
north at 60 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Okmulgee... Henryetta...
Haskell... Morris...
Dewar... Schulter...
Boynton... Grayson...
Hoffman... Bald Hill...
Hitchita... Jamesville...
Hectorville... Eram...
This includes Interstate 40 in Oklahoma between mile markers 235 and
250.
A Tornado Watch remains in effect until 600 PM CST for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3585 9595 3581 9564 3579 9564 3578 9563
3578 9561 3576 9559 3578 9556 3535 9582
3539 9604
TIME...MOT...LOC 1746Z 199DEG 55KT 3544 9591Local storm report, Jan 10, 11:49 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1149 AM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM HAIL TULSA 36.13N 95.92W
01/10/2020 E1.00 INCH TULSA OK BROADCAST MEDIA
OBSERVED AT ORU
&&
JDSSpecial weather statement, Jan 10, 12:09 PM CST, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1209 PM CST Fri Jan 10 2020
OKZ055-056-061-101900-
Rogers OK-Nowata OK-Washington OK-
1209 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...WASHINGTON
AND NOWATA COUNTIES UNTIL 100 PM CST...
At 1209 PM CST, a strong thunderstorm was located 3 miles northeast
of Ramona, moving north at 55 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Bartlesville... Nowata...
Dewey... South Coffeyville...
Copan... Ramona...
Ochelata... Delaware...
Lenapah... Talala...
Wann... Watova...
A Tornado Watch remains in effect until 600 PM CST for northeastern
Oklahoma.
LAT...LON 3652 9565 3651 9600 3682 9600 3700 9596
3700 9545
TIME...MOT...LOC 1809Z 199DEG 49KT 3657 9588Special weather statement, Jan 10, 12:38 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1238 PM CST Fri Jan 10 2020
OKZ062-067-070-071-101915-
Muskogee OK-Mayes OK-Wagoner OK-McIntosh OK-
1238 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCINTOSH...SOUTH
CENTRAL MAYES...EASTERN WAGONER AND NORTHWESTERN MUSKOGEE COUNTIES
UNTIL 115 PM CST...
At 1238 PM CST, strong thunderstorms were located along a line
extending from near Porter to 5 miles northwest of Oktaha to 5 miles
northwest of Lake Eufaula State Park. Movement was northeast at 50
mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Muskogee... Wagoner...
Fort Gibson... Checotah...
Haskell... Okay...
Porter... Oktaha...
Taft... Boynton...
Council Hill... Rentiesville...
Tullahassee... Stidham...
Wainwright... Summit...
Redbird... Jamesville...
Pierce... Choska...
This includes Interstate 40 in Oklahoma between mile markers 253 and
262.
A Tornado Watch remains in effect until 600 PM CST for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3618 9528 3598 9526 3597 9528 3593 9527
3590 9528 3587 9525 3583 9525 3582 9527
3581 9525 3564 9526 3535 9573 3580 9570
TIME...MOT...LOC 1838Z 216DEG 43KT 3588 9554 3563 9554 3547 9565Special weather statement, Jan 10, 12:43 PM CST, 11 minutes before
Special Weather Statement National Weather Service Tulsa OK 1243 PM CST Fri Jan 10 2020 OKZ071-073-101930- Pittsburg OK-McIntosh OK- 1243 PM CST Fri Jan 10 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG COUNTIES UNTIL 130 PM CST... At 1243 PM CST, a strong thunderstorm was located 5 miles west of Mcalester, moving north at 55 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Mcalester... Eufaula... Krebs... Crowder... Canadian... Indianola... Hanna... Stidham... Raiford... Haywood... Vivian... Arrowhead State Park... Mcalester Regional Airport... Scipio... Arpelar... Vernon... A Tornado Watch remains in effect until 600 PM CST for southeastern and northeastern Oklahoma. LAT...LON 3538 9594 3537 9550 3485 9576 3490 9604 TIME...MOT...LOC 1843Z 199DEG 50KT 3494 9586
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 10:42 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 25 min |
| Jan 10, 10:58 AM CST | Special Weather Statement | TSA | Osage, Pawnee | 47 min |
| Jan 10, 11:15 AM CST | Special Weather Statement | TSA | Osage | 30 min |
| Jan 10, 11:27 AM CST | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Wagoner | 48 min |
| Jan 10, 11:32 AM CST | Special Weather Statement | TSA | Tulsa | 28 min |
| Jan 10, 11:34 AM CST | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 41 min |
| Jan 10, 11:35 AM CST | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Washington | 25 min |
| Jan 10, 11:39 AM CST | Special Weather Statement | TSA | Ottawa | 36 min |
| Jan 10, 11:46 AM CST | Special Weather Statement | TSA | Okmulgee | 44 min |
| Jan 10, 11:54 AM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 51 min |
| Jan 10, 12:09 PM CST | Special Weather Statement | TSA | Nowata, Washington | 51 min |
| Jan 10, 12:38 PM CST | Special Weather Statement | TSA | Muskogee, Wagoner | 37 min |
| Jan 10, 12:43 PM CST | Special Weather Statement | TSA | McIntosh, Pittsburg | 47 min |
| Jan 10, 1:03 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 42 min |
| Jan 10, 1:04 PM CST | Tornado Warning | TSA | Cherokee, Muskogee, Wagoner | 41 min |
| Jan 10, 1:11 PM CST | Tornado Warning | TSA | McIntosh, Pittsburg | 36 min |
| Jan 10, 1:14 PM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata | 27 min |
| Jan 10, 1:22 PM CST | Tornado Warning | TSA | Craig, Nowata | 16 min |
| Jan 10, 1:31 PM CST | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 44 min |
| Jan 10, 1:37 PM CST | Tornado Warning | TSA | McIntosh, Muskogee, Pittsburg | 38 min |
| Jan 10, 1:59 PM CST | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jan 10, 2:06 PM CST | Tornado Warning | TSA | McIntosh, Muskogee | 39 min |
| Jan 10, 2:09 PM CST | Tornado Warning | TSA | Delaware | 9 min |
| Jan 10, 2:29 PM CST | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg | 46 min |
| Jan 10, 2:34 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| Jan 10, 2:36 PM CST | Tornado Warning | TSA | Adair, Cherokee, Muskogee | 39 min |
| Jan 10, 2:51 PM CST | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 39 min |
| Jan 10, 3:05 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 40 min |
| Jan 10, 3:12 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 28 min |
| Jan 10, 3:13 PM CST | Areal Flood Advisory | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Jan 10, 3:21 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 39 min |
| Jan 10, 3:40 PM CST | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 34 min |
| Jan 10, 3:49 PM CST | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Jan 10, 3:50 PM CST | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Sequoyah | 3 hr |
| Jan 10, 3:55 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 50 min |
| Jan 10, 3:58 PM CST | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Jan 10, 4:02 PM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 23 hr |
| Jan 10, 4:24 PM CST | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 51 min |
| Jan 10, 4:34 PM CST | Winter Storm Watch | TSA | Pawnee, Washington | 4 hr |
| Jan 10, 4:53 PM CST | Flash Flood Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| Jan 10, 5:16 PM CST | Special Weather Statement | TSA | Pittsburg | 44 min |
| Jan 10, 5:47 PM CST | Special Weather Statement | TSA | Haskell, Latimer | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.